MAUDE Adverse Event Report: MEDIVATORS INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE REPROCESSING SYSTEM

MEDIVATORS INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE REPROCESSING SYSTEM
Model Number DSD EDGE 120V
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced a burn after contacting liquid remaining in their dsd edge endoscope reprocessing system.No medical treatment was sought or administered, and the employee continued working.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found the unit to be operating according to specification.The reported event could not be duplicated, and no repairs to the unit were made.However, as the unit was still under warranty, the user facility requested a replacement unit.The unit has been replaced.The user facility employee was not wearing proper ppe, specifically gloves, at the time of the reported event.The dsd edge aer instructions for use (pg.30) states, "warning! avoid possible chemical burns.Always wear personal protective equipment (gloves, goggles) when handling disinfectant." a steris account manager counseled user facility personnel on the proper use of the dsd edge endoscope reprocessing system, including the importance of wearing proper ppe.No additional issues have been reported.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
DSD EDGE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20484871
Report Number2150060-2024-00054
Device Sequence Number11651125
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public(01)00677964046674(11)231117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSD EDGE 120V
Device Catalogue NumberDSD3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown